# SDR EE4Y2022012615038

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 27,243 hours, 20,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003263001
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT FWD FUSELAGE BETWEEN FR13 AND FR14, Y=285.00MM FLOOR SUPPORT WITH CORROSION, THE DAMAGE WAS TRIMMED, NO SRM REPAIR WAS FOUND TO THE DAMAGE AREA, WAS REPAIRED INSTALLING REPAIR DOUBLER AS PER E.O. # COO-EO-2022-14843-R00- WO A1K181 ÍTEM 2-29, ETD2021-190-043653 AND APPROVED ON ANAC FORM F-200 PROVIDED BY EMB.
